# SDR AALA20090627NRT01

- Difficulty date: June 18, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 42,736 hours, 5,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SIDE PANEL AT SEAT 10G DAMAGED.  REPLACED 10G SIDE PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
